Header

UZH-Logo

Maintenance Infos

Rhabdomyolysis induced by anaesthesia with intraoperative cardiac arrest


Schär, H; Maier, C; Steinmann, B; Jerusalem, S (1977). Rhabdomyolysis induced by anaesthesia with intraoperative cardiac arrest. British Journal of Anaesthesia, 49(5):495-499.

Abstract

A 9-year-old boy undergoing anaesthesia including suxamethonium and halothane suffered cardiac arrest on two occasions. Clinical and laboratory examination subsequently showed that the patient had suffered from acute rhabdomyolysis. The eventual recovery was satisfactory

Abstract

A 9-year-old boy undergoing anaesthesia including suxamethonium and halothane suffered cardiac arrest on two occasions. Clinical and laboratory examination subsequently showed that the patient had suffered from acute rhabdomyolysis. The eventual recovery was satisfactory

Statistics

Citations

Dimensions.ai Metrics
36 citations in Web of Science®
24 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

11 downloads since deposited on 08 Nov 2018
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:610 Medicine & health
Scopus Subject Areas:Health Sciences > Anesthesiology and Pain Medicine
Language:English
Date:1 May 1977
Deposited On:08 Nov 2018 17:02
Last Modified:31 Jul 2020 02:22
Publisher:Elsevier
ISSN:0007-0912
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1093/bja/49.5.495
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicenceoxford101093bja495495 (Library Catalogue)

Download

Green Open Access

Download PDF  'Rhabdomyolysis induced by anaesthesia with intraoperative cardiac arrest'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 2MB
View at publisher